Competitive equilibria in economies with multiple divisible and indivisible commodities and without money

G.A. Koshevoy, A.J.J. Talman

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)321-331
JournalJournal of Fixed Point Theory and Applications
Volume6
Issue number2
Publication statusPublished - 2009

Cite this

@article{99b1d9cc7eea4132a73a7bbc2e53e1a7,
title = "Competitive equilibria in economies with multiple divisible and indivisible commodities and without money",
author = "G.A. Koshevoy and A.J.J. Talman",
note = "Appeared earlier as CentER Discussion Paper 2006-51",
year = "2009",
language = "English",
volume = "6",
pages = "321--331",
journal = "Journal of Fixed Point Theory and Applications",
issn = "1661-7738",
publisher = "Springer Science + Business Media",
number = "2",

}

Competitive equilibria in economies with multiple divisible and indivisible commodities and without money. / Koshevoy, G.A.; Talman, A.J.J.

In: Journal of Fixed Point Theory and Applications, Vol. 6, No. 2, 2009, p. 321-331.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Competitive equilibria in economies with multiple divisible and indivisible commodities and without money

AU - Koshevoy, G.A.

AU - Talman, A.J.J.

N1 - Appeared earlier as CentER Discussion Paper 2006-51

PY - 2009

Y1 - 2009

M3 - Article

VL - 6

SP - 321

EP - 331

JO - Journal of Fixed Point Theory and Applications

JF - Journal of Fixed Point Theory and Applications

SN - 1661-7738

IS - 2

ER -